American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Xiaoli Hu and Naihuan Jing. Irreducible projective characters of wreath products. Proc. Amer. Math. Soc. 143 (2015) 1015-1026.
Abstract, references, and article information   
View Article: PDF

[2] Matthias Aschenbrenner and Stefan Friedl. $3$-Manifold Groups are Virtually Residually $p$. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[3] S. A. Evdokimov and I. N. Ponomarenko. Schurity of $S$-rings over a cyclic group and generalized wreath product of permutation groups. St. Petersburg Math. J. 24 (2013) 431-460.
Abstract, references, and article information   
View Article: PDF

[4] Yves Cornulier, Yves Stalder and Alain Valette. Proper actions of wreath products and generalizations. Trans. Amer. Math. Soc. 364 (2012) 3159-3184.
Abstract, references, and article information   
View Article: PDF

[5] Marianne Johnson and Ralph Stöhr. Free central extensions of groups and modular Lie powers of relation modules. Proc. Amer. Math. Soc. 138 (2010) 3807-3814. MR 2679603.
Abstract, references, and article information   
View Article: PDF

[6] Bob Oliver. Extensions of linking systems and fusion systems. Trans. Amer. Math. Soc. 362 (2010) 5483-5500. MR 2657688.
Abstract, references, and article information   
View Article: PDF

[7] A. V. Tishchenko. The wreath product of atoms of the lattice of semigroup varieties. Trans. Moscow Math. Soc. 68 (2007) 93-118. MR 2429268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pierre Baumann and Christophe Hohlweg. A Solomon descent theory for the wreath products $G\wr\mathfrak S_n$. Trans. Amer. Math. Soc. 360 (2008) 1475-1538. MR 2357703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yann Ollivier and Daniel T. Wise. Kazhdan groups with infinite outer automorphism group. Trans. Amer. Math. Soc. 359 (2007) 1959-1976. MR 2276608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Manish Kumar. Valuations and rank of ordered abelian groups. Proc. Amer. Math. Soc. 133 (2005) 343-348. MR 2093053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Faryad Ali and Jamshid Moori. The Fischer-Clifford matrices of a maximal subgroup of $Fi^{\prime}_{24}$. Represent. Theory 7 (2003) 300-321. MR 1993362.
Abstract, references, and article information   
View Article: PDF

[12] Shreeram S. Abhyankar and Nicholas F. J. Inglis. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001) 2941-2969. MR 1828480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shreeram S. Abhyankar. Resolution of singularities and modular Galois theory. Bull. Amer. Math. Soc. 38 (2001) 131-169. MR 1816069.
Abstract, references, and article information   
View Article: PDF

[14] Shreeram S. Abhyankar. Galois embeddings for linear groups. Trans. Amer. Math. Soc. 352 (2000) 3881-3912. MR 1650057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Felix Leinen and Orazio Puglisi. Periodic Groups Covered by Transitive Subgroups of Finitary Permutations or by Irreducible Subgroups of Finitary Transformations . Trans. Amer. Math. Soc. 352 (2000) 1913-1934. MR 1603922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shreeram S. Abhyankar. Semilinear transformations. Proc. Amer. Math. Soc. 127 (1999) 2511-2525. MR 1676323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shreeram S. Abhyankar and Paul A. Loomis. Once more nice equations for nice groups. Proc. Amer. Math. Soc. 126 (1998) 1885-1896. MR 1459101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shreeram S. Abhyankar. Polynomial expansion. Proc. Amer. Math. Soc. 126 (1998) 1583-1596. MR 1443142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shreeram S. Abhyankar. Local fundamental groups of algebraic varieties. Proc. Amer. Math. Soc. 125 (1997) 1635-1641. MR 1403110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shreeram S. Abhyankar. Projective polynomials. Proc. Amer. Math. Soc. 125 (1997) 1643-1650. MR 1403111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shreeram S. Abhyankar. More nice equations for nice groups . Proc. Amer. Math. Soc. 124 (1996) 2977-2991. MR 1343676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shreeram S. Abhyankar. Again nice equations for nice groups. Proc. Amer. Math. Soc. 124 (1996) 2967-2976. MR 1343675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shreeram S. Abhyankar. Further Nice Equations for Nice Groups. Trans. Amer. Math. Soc. 348 (1996) 1555-1577. MR 1348146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gary F. Birkenmeier, C. Brad Davis, Kevin J. Reeves and Sihai Xiao. Is a semidirect product of groups necessarily a group? . Proc. Amer. Math. Soc. 118 (1993) 689-692. MR 1157998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Felix Leinen. Countable closed ${\rm LFC}$-groups with $p$-torsion . Trans. Amer. Math. Soc. 336 (1993) 193-217. MR 1080170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Walter Parry. Growth series of some wreath products . Trans. Amer. Math. Soc. 331 (1992) 751-759. MR 1062874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Brian Hartley and Ralph Stöhr. A note on the homology of free abelianized extensions . Proc. Amer. Math. Soc. 113 (1991) 923-932. MR 1079699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard N. Ball, Paul Conrad and Michael Darnel. Above and below subgroups of a lattice-ordered group . Trans. Amer. Math. Soc. 297 (1986) 1-40. MR 849464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kenneth K. Hickin and Richard E. Phillips. Isomorphism types in wreath products and effective embeddings of periodic groups . Trans. Amer. Math. Soc. 277 (1983) 765-778. MR 694387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2